# SDR IXXA20111019117

- Difficulty date: October 19, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 74,384 hours, 26,259 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door Latch
- Part time: 74,384 hours, 26,259 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE MAIN CARGO DOOR LIGHT ILLUMINATED. THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX PERFORMED FIM PROCEDURES 52-71-00, FIG 106 BLOCKS 1, 2, 11, AND 22.  ADJUSTED AFT DOOR LOCK SWITCH IAW AMM 52-71-09/201. DOOR WARNING SYS CHECKED GOOD IAW AMM 52-32-00/501.  ACFT RETURNED TO SERVICE.
